EconPapers    
Economics at your fingertips  
 

A three-point boundary value problem with an integral condition for a third-order partial differential equation

C. Latrous and A. Memou

Abstract and Applied Analysis, 2005, vol. 2005, 1-11

Abstract:

We prove the existence and uniqueness of a strong solution for a linear third-order equation with integral boundary conditions. The proof uses energy inequalities and the density of the range of the operator generated.

Date: 2005
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2005/436048.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2005/436048.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:436048

DOI: 10.1155/AAA.2005.33

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:436048